MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 07398794001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user reported the serial number of her device was listed in the recall letter for the blood glucose monitor reading in the incorrect unit of measure.The user discarded the device and could not provide any information off of the back label.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA-SCI CORPORATION
13000 south memorial parkway
asku
huntsville AL 35807
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20046814
Report Number3011393376-2024-01751
Device Sequence Number18116881
Product Code NBW
UDI-Device Identifier00365702609105
UDI-Public00365702609105
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07398794001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight174 KG